# SDR CALA2021101401872

- Difficulty date: October 14, 2021
- Submitted: October 14, 2021
- Operation: Air carrier
- Aircraft: N24212
- Make and model: Boeing 737824
- Aircraft serial: 28772
- Aircraft time: 69,747 hours, 25,108 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Part number: NA
- Condition: Cracked
- Location: Sta540rbl6.14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

B737-57-4-1262-SHEAR FITTING AT STATION 540 AND RBL 6.14 IS CRACKED. REMOVED AND REPLACED SHEAR FITTING AT STATION 540 AND RBL 6.14 N/R 6228729, WORK ACCOMPLISHED BY V905004, AND INSPECTED BY IAW B737-800 SRM 51-40-02 AND BAC DWG 111A2000 REV ORIGINAL SEE V020312. NSA EMX N/R 00114 AND HANGER N/R 6228729 FOR WORK ACCOMPLISHED CIR C/W. SSFR REPORT, FROM 46-0024, ENTERED BY UAL INSPECTION V842476. DATA WAS TRANSCRIBED FROM NSA EMX N/R 00114, HANGER INSPECTION COMPLETE
